TU Berlin

Prof. Dr. Martin Skutella Publications

Page Content

to Navigation

Publications

A short proof of the VPN tree routing conjecture on ring networks
Citation key GrandoniKaibelOriolo+2008
Author Grandoni, Fabrizio and Kaibel, Volker and Oriolo, Gianpaolo and Skutella, Martin
Pages 361–365
Year 2008
Journal Operations Research Letters
Volume 36
Link to publication Download Bibtex entry

Copyright notice

The documents distributed by this server have been provided by the contributing authors as a means to ensure timely dissemination of scholarly and technical work on a noncommercial basis. Copyright and all rights therein are maintained by the authors or by other copyright holders, notwithstanding that they have offered their works here electronically. It is understood that all persons copying this information will adhere to the terms and constraints invoked by each author's copyright. These works may not be reposted without the explicit permission of the copyright holder.

Navigation

Quick Access

Schnellnavigation zur Seite über Nummerneingabe